# SDR HEEA083717

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N742PH
- Make and model: Bell 407
- Aircraft serial: 53461
- Aircraft time: 1,817 hours
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Housing
- Condition: Leaking
- Location: Fuel Filter
- Component: Filter
- Component part number: 222366621103
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL FILTER HOUSING LEAKING.
